# SDR USAA060598

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 52,225 hours, 52,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WEB CORRODED, BS 1016 BETWEEN LBL4 AND 30.  CUT OUT CORRODED AREA OF WEB AND INSTALLED REPAIR PARTS IAW SRM 51-70-13 #C53-212-01 LEVEL 1, DEFECT SIZE: 3 BY 5".
